# SDR ASOA2018032670040

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 38,263 hours, 29,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN,  LEFT SIDE OF VERTICAL STAB AT FRAME 75, STRINGERS 1 - 2L. CUT OUT THE DAMAGED PORTION OF SKIN.  FABRICATED A REPAIR AND INSTALLED.
